Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking lorazepam for anxiety. Noticed blue veins on breast, chest and hip with lower back pain

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
Hi. I have a sudden onset if blue veins on my breasts and chest and hips. I take lorazepam for anxiety. My left left hurts and my lower back. This has been ongoing. I've been to the ER for a blot lot sono and that came out negative in my left leg. I'm getting nervous because he fins are out of character or my body. Is this a disease?
Posted Mon, 22 Apr 2013 in Anxiety and Stress
Answered by Dr. E Venkata Ramana 4 hours later

Thank you for your query on Healthcare Magic.

Superficial veins will be visible in the skin and they are usually abundant on the chest, breasts. This is a normal thing.

Discrete veins on the chest, breasts, and on the hips may not be a abnormal finding.

But if there are some venous connections, they may be abnormal and suggestive of some disease, like the following :

1. Veins in the flanks (sides of abdomen) which are connecting the veins of the
lower abdomen with the veins of the chest. This type of vein channels are
seen in obstruction of the big vein-Inferior vena cava.

2. Veins around the umbilicus, which are spreading out from umbilicus-known as
caput medusae. This type of veins are seen in chronic liver diseases.

And physical examination is important by a Doctor to assess the pattern of veins and the flow of blood in the veins to tell they are normal or abnormal.

Therefore I advise you to consult your Physician for physical examination and for further investigations if required.

Hope I have answered your query, if you have any clarifications please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor